# SDR CKSA98558

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CKFAMD0601
- Condition: Corroded
- Location: Bs 1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CAP CORRODED AT ZONE 260, STA 1740, WL199, LBL37.  AREA APPROX 21 SQ INCHES.  REPAIRED IAW BOEING AMMENDMENT CKF-AMD-034 SUPP SHEET.  FOUND DURING ACCOMPLISHMENT OF C, D CHECK, CPCP WORK CARD ACCOMPLISHMENT.  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-210-01-04.
